EconPapers    
Economics at your fingertips  
 

SPURIOUS REGRESSIONS BETWEEN I(d) PROCESSES

Francesc Marmol

Journal of Time Series Analysis, 1995, vol. 16, issue 3, 313-321

Abstract: Abstract. This paper develops an analytical study for the nonsense or spurious regressions that are generated by quite general integrated (of order d) random processes. In doing this, we generalize the work of Phillips (Understanding spurious regressions in econometrics. J. Econ. 33 (1986), 311–40) who provided an analytical study of linear regressions involving only I(1) stochastic processes. Our generalization of Phillips' work to the I(d) case is made employing fractional differencing techniques.

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (22)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1995.tb00236.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:16:y:1995:i:3:p:313-321

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:16:y:1995:i:3:p:313-321